Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Borel conjecture and dual Borel conjecture


Authors: Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky
Journal: Trans. Amer. Math. Soc. 366 (2014), 245-307
MSC (2010): Primary 03E35; Secondary 03E17, 28E15
Published electronically: August 19, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is consistent that the Borel Conjecture and the dual Borel Conjecture hold simultaneously.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E35, 03E17, 28E15

Retrieve articles in all journals with MSC (2010): 03E35, 03E17, 28E15


Additional Information

Martin Goldstern
Affiliation: Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstraße 8–10/104, 1040 Wien, Austria
Email: martin.goldstern@tuwien.ac.at

Jakob Kellner
Affiliation: Kurt Gödel Research Center for Mathematical Logic, Universität Wien, Währinger Straße 25, 1090 Wien, Austria
Email: kellner@fsmat.at

Saharon Shelah
Affiliation: Einstein Institute of Mathematics, Edmond J. Safra Campus, Givat Ram, The Hebrew University of Jerusalem, Jerusalem, 91904, Israel — and — Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08854
Email: shelah@math.huji.ac.il

Wolfgang Wohofsky
Affiliation: Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstraße 8–10/104, 1040 Wien, Austria
Email: wolfgang.wohofsky@gmx.at

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05783-2
PII: S 0002-9947(2013)05783-2
Received by editor(s): May 28, 2011
Received by editor(s) in revised form: December 27, 2011
Published electronically: August 19, 2013
Additional Notes: The authors gratefully acknowledge the following partial support: US National Science Foundation Grant No. 0600940 (all authors); US-Israel Binational Science Foundation grant 2006108 (third author); Austrian Science Fund (FWF): P21651 and P23875 and EU FP7 Marie Curie grant PERG02-GA-2207-224747 (second and fourth authors); FWF grant P21968 (first and fourth authors); ÖAW Doc fellowship (fourth author). This is publication 969 of the third author
Dedicated: Dedicated to the memory of Richard Laver (1942–2012)
Article copyright: © Copyright 2013 American Mathematical Society